On finite solvable groups in which normality is a transitive relation

Mariagrazia Bianchi, Anna Gillio Berta Mauri, Marcel Herzog, Libero Verardi

Research output: Contribution to journalArticlepeer-review

Abstract

We give two new characterizations of finite solvable groups all of whose subnormal subgroups are normal. We also characterize finite groups all of whose subgroups are either normal or self-normalizing.

Original languageEnglish
Pages (from-to)147-156
Number of pages10
JournalJournal of Group Theory
Volume3
Issue number2
DOIs
StatePublished - 2000

Fingerprint

Dive into the research topics of 'On finite solvable groups in which normality is a transitive relation'. Together they form a unique fingerprint.

Cite this